# SDR 2001UALA02255

- Difficulty date: November 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 37,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER T-CAP CORRODED  AT STATION 324 RBL 42 AND OUT TO 68 RBL STRINGER 17.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED SECTION OF T-CAP FROM 10 LBL TO 68 RBL.  INSTALLED NEW PIECE OF T-CAP.
